MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICUL/EZE; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICUL/EZE; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136511000
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported there was a packaging issue when the implant was being opened and put onto the sterile field.When the circulator attempted to open the outer blister of the implant box, the top portion peeled off, but it did not peel off cleanly and it was ripping.This required the circulator to pull out the implant and attempt to open it onto the field, but then the inner blister started ripping when the package was being opened.

Brand Name
ARTICUL/EZE
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25414305
Report Number1818910-2026-09752
Device Sequence Number9556841
Product Code JDI
UDI-Device Identifier10603295033066
UDI-Public(01)10603295033066(17)271031(10)D22111136
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136511000
Device Lot NumberD22111136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale